TITLE

Sharp asymptotics and compactness for local low energy solutions of critical elliptic systems in potential form

AUTHOR(S)
Druet, Olivier; Hebey, Emmanuel
PUB. DATE
February 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Feb2008, Vol. 31 Issue 2, p205
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let ( M, g) be a smooth compact Riemannian n-manifold, n ≥ 3. Let also p ≥ 1 be an integer, and $$M_p^s(\mathbb {R})$$ be the vector space of symmetrical p × p real matrix. We consider critical elliptic systems of equations which we write in condensed form aswhere $$A: M \to M_p^s(\mathbb {R})$$ , $$\mathcal {U}: M \to \mathbb {R}^p$$ is a p-map, $$\Delta_g^p$$ is the Laplace–Beltrami operator acting on p-maps, and 2* is the critical Sobolev exponent. We fully answer the question of getting sharp asymptotics for local minimal type solutions of such systems. As an application, we prove compactness of minimal type solutions and prove that the result is sharp by constructing explicit examples where blow-up occurs when the compactness assumptions are not fulfilled.
ACCESSION #
27175312

 

Related Articles

  • HEAT CONTENT ASYMPTOTICS WITH TRANSMITTAL AND TRANSMISSION BOUNDARY CONDITIONS. P. B. GILKEY; K. KIRSTEN // Journal of the London Mathematical Society;Oct2003, Vol. 68 Issue 2, p431 

    The heat content asymptotics on a Riemannian manifold with smoooth boundary defined by Dirichlet, Neumann, transmittal and transmission boundary conditions are studied.

  • To the Theory of Sobolev-Type Classes of Functions with Values in a Metric Space. Reshetnyak, Yu. // Siberian Mathematical Journal;Jan2006, Vol. 47 Issue 1, p117 

    We study some classes of functions with values in a complete metric space which can be considered as analogs of the Sobolev spaces W . Earlier the author considered the case of functions on a domain of ℝ n . Here we study the general case of mappings on an arbitrary Lipschitz manifold. We...

  • Knots and classical 3-geometries. Toh, Tze-Chuen; Anderson, Malcolm R. // Journal of Mathematical Physics;Jan1995, Vol. 36 Issue 1, p596 

    Presents an exact statement of Rovelli's conjecture that there is a correspondence between the space of link classes of Riemannian 3-manifold and the space of 3-geometries (on the same manifold). Verification of the conjecture for the case when the 3-manifold is compact, orientable, and closed;...

  • Generic metrics and the mass endomorphism on spin three-manifolds. Hermann, Andreas // Annals of Global Analysis & Geometry;Feb2010, Vol. 37 Issue 2, p163 

    Let ( M, g) be a closed Riemannian spin manifold. The constant term in the expansion of the Green function for the Dirac operator at a fixed point $${p\in M}$$ is called the mass endomorphism in p associated to the metric g due to an analogy to the mass in the Yamabe problem. We show that the...

  • Generalized Einstein conditions on holomorphic Riemannian manifolds. Olszak, K.; Olszak, Z. // Acta Mathematica Hungarica;Dec2006, Vol. 113 Issue 4, p345 

    At first, a necessary and sufficient condition for a K�hler-Norden manifold to be holomorphic Einstein is found. Next, it is shown that the so-called (real) generalized Einstein conditions for K�hler-Norden manifolds are not essential since the scalarcurvature of such manifolds is...

  • First Eigenvalue, Volume Growth and Ricci Curvature. Etemad, Azam; Samea, Hojatolah // Southeast Asian Bulletin of Mathematics;2005, Vol. 29 Issue 4, p715 

    We first prove a new relation between the existence of an upper bound for volume growth in complete Riemannian manifold with the existence of a lower hound for its Ricci curvature. Then we prove that if the Ricci curvature outside the some compact subset of a compelet, non compact Riemannian...

  • Vrănceanu connections and foliations with bundle-like metrics. Bejancu, Aurel; Farran, Hani Reda // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Feb2008, Vol. 118 Issue 1, p99 

    We show that the Vrănceanu connection which was initially introduced on non-holonomic manifolds can be used to study the geometry of foliated manifolds. We prove that a foliation is totally geodesic with bundle-like metric if and only if this connection is a metric one. We introduce the...

  • Chern-Simons invariant and conformal embedding of a 3-manifold. Chiakuei Peng; Zizhou Tang // Acta Mathematica Sinica;Jan2010, Vol. 26 Issue 1, p25 

    This note studies the Chern-Simons invariant of a closed oriented Riemannian 3-manifold M. The first achievement is to establish the formula CS( e) — CS( $$ \tilde e $$) = deg A, where e and $$ \tilde e $$ are two (global) frames of M, and A: M → SO(3) is the...

  • CURVATURE COMPUTATIONS OF 2-MANIFOLDS IN IR[supk]. Guo-liang Xu; Bajaj, Chandrajit L. // Journal of Computational Mathematics;Sep2003, Vol. 21 Issue 5, p681 

    In this paper, we provide simple and explicit formulas for computing Riemannian curvatures, mean curvature vectors, principal curvatures and principal directions for a 2dimensional Riemannian manifold embedded in R[supk] with k = 3.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics